Economics at your fingertips  

On the partial identification of a new causal measure for ordinal outcomes

Jiannan Lu

Statistics & Probability Letters, 2018, vol. 137, issue C, 1-7

Abstract: In a recent paper, Chiba (2017) proposed a new causal measure for ordinal outcomes. We derive the sharp bounds of Chiba (2017)’s causal measure, assuming fixed marginal distributions of the potential outcomes. We illustrate our results via a numeric example.

Keywords: Causal inference; Linear programming; Potential outcome; Stochastic dominance (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:137:y:2018:i:c:p:1-7